default search action
"On control of two-scale stochastic systems with linear dynamics in the ..."
Yuri M. Kabanov, Wolfgang J. Runggaldier (1996)
- Yuri M. Kabanov, Wolfgang J. Runggaldier:
On control of two-scale stochastic systems with linear dynamics in the fast variables. Math. Control. Signals Syst. 9(2): 107-122 (1996)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.